# SDR CALA0700770

- Difficulty date: December 18, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 36,795 hours, 19,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED AT STA 747 BETWEEN STRINGERS 8L AND 9L.  REPAIRED PER ECRA 5310-04684.
